Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by MightyKondrian on August 26, 2017, at 19:56:07

In reply to Re: Can meds cause a sense of dread/doom/fear? MightyKondrian, posted by porkpiehat on August 24, 2017, at 18:42:21

Sorry porkpiehat, my last post was more for you.
Few things about Marp

No sleep attacks like Ive had off Nardil, No drowsiness somewhat motivating.
10-60 is the dose range from the manufacturer. I ended up taking 150mg still along with 4-5 other meds. All at once am.
it a hydrazine derivative too, like Nardil. Hydrazine anologues have shown to been found, in the past to be good mood brighteners for schizophrenia. I think its currently being tested for Parkinson's too. Maybe coz is has a particularly strong dopaminergic effect? I'm not sure.

Bad dreams? Trimipramine can really help, Has dream enhancing quality too, even producing lucid dreaming in some. Tho for 20% of others it can cause nightmare

How about Mirtazepine for sleep? Chill u out too. Mianserin is an older med but similar in structure Mianserin technically a tetracyclic AD


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MightyKondrian thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094652.html